# SDR ASAA2022101340270

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 43,807 hours, 15,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA TASK CARD 78233001, 2X EMERGENCY LIGHT BAT PACKS FAIL FUNCTION CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LT POWER SUPPLY AND BATT PACK IAW B737-800 AMM 33-51-06-960-806 X2. BOTH NOW PASS FUNCTIONAL CHECK.
